Laterally modulated 2D electron system in the extreme quantum limit

TitleLaterally modulated 2D electron system in the extreme quantum limit
Publication TypeJournal Article
Year of Publication2004
AuthorsMelinte, S., M. Berciu, C. Zhou, E. Tutuc, SJ Papadakis, C. Harrison, EP De Poortere, M. Wu, PM Chaikin, M. Shayegan, and others
JournalPhysical Review Letters
Volume92
Pagination36802
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia